Use Of Bisoprolol When Experiencing Multinodular Goiters?
Hello doc … I am 29 years old and there is a multinodular goiter … my thyroid blood is normal … even though it is normal, I still experience some symptoms of hyper thyroid including restlessness, chest thumping rate, anxiety..since I have the symptom, doc give me bisoprolol. . I was also advised to lose weight because obesity and cholesterol are a bit high … my question is, the effect of bisoprolol can make the heart rate so low, if I exercise, can I give other effects too? And what kind of doc view, should I not throw my goiter before getting bigger again? I’m clogged because my doc here doesn’t want me to throw it away but thinking about if I let it be another case anyway … thanks doc
Hello Nazurah, thank you for asking at HealthReplies.com.
Bisoprolol is a type of drug that is included in the beta blocker group, which is a group of drugs that are quite routinely used in patients with hyperthyoridism to help reduce heart rate frequency.
Specifically for users of this drug, if you are going to exercise, it is highly recommended to consult with your doctor first because there are several things that must be considered and adjusted when exercising, one of which is the intensity of exercise and heart rate limits that are recommended to be achieved during exercise.
For the need for surgery or not to remove your goiter, everything returns to your condition and also the results of the doctor's examination. If it is based on the examination and consideration of the goiter doctor does not need to be appointed, it is highly recommended to follow these recommendations.
In the meantime, keep consuming the medicines given and follow various other suggestions from your doctor.
I hope this helps.